# SDR SWAA2022010557974

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 41,443 hours, 29,136 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7153
- Condition: Faulty
- Location: L/H Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE DEVELOPED RAPIDLY BY THE TIME WE REACHED CRUISE ALTITUDE OF 34;000. OVER 700# LESS IN LEFT MAIN FUEL TANK THAN RIGHT TANK. AND FUEL TOTAL WAS DECREASING MORE RAPIDLY IN LEFT TANK. ; / [01] OK TO CLOSE PNL 532AB PER MPM 56-04-02; [02] PERFORMED FQIS BITE PROCEDURE PER FIM 28-41 TASK 801. LT COMPENSATOR FAULTED. REMOVED & REPLACED LT FUEL TANK COMPENSATOR PER AMM 28-41-21. OPS & LEAK CHECKS GOOD.
